Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on generalized Tauberian theorems


Author: C. T. Rajagopal
Journal: Proc. Amer. Math. Soc. 2 (1951), 335-349
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041954-4
Addendum: Proc. Amer. Math. Soc. 3 (1952), 457-458.
MathSciNet review: 0041954
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Karamata, Über die O-Inversionssätze der Limitierungsverfahren, Math. Zeit. vol. 37 (1933) pp. 582-588. MR 1545418
  • [2] S. Minakshisundaram, On generalised Tauberian theorems, Math. Zeit. vol. 45 (1939) pp. 495-506. MR 0000306 (1:51b)
  • [3] C. T. Rajagopal, A note on the oscillation of Riesz means of any order, J. London Math. Soc. vol. 21 (1946) pp. 275-282. MR 0021601 (9:86a)
  • [4] -, A note on 'positive' Tauberian theorems, J. London Math. Soc. vol. 25 (1950) pp. 315-327. MR 0038457 (12:404g)
  • [5] V. Ramaswami, The generalized Abel-Tauber theorem, Proc. London Math. Soc. (2) vol. 41 (1936) pp. 408-417.
  • [6] O. Szász, Über einige Sätze von Hardy und Littlewood, Nachr. Ges. Wiss. Göttingen (1930) pp. 315-333.
  • [7] -, Converse theorems of summability for Dirichlet's series, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 117-130. MR 1501837
  • [8] D. V. Widder, The Laplace transform, Princeton Mathematical Series, no. 6, 1946.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041954-4
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society